# SDR QXEA200700931

- Difficulty date: May 31, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 4,120 hours, 2,817 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 OKC - COMPLIED WITH NR 7 DAMAGE NR 8.  REPAIRED IAW REO-53-00-123.
